This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
hi, for the last 13 years i had burning feelings on the head of my penis,,its been hell,,all started one week later after i finished my treatment for a kidney infection with Escherichia coli,,the tip of my penis started to get red and burning after i finished urinating,,i went to every doctor,urologist,dermatologist,,you name it,,they even did twice a bioxi,,nothing came up,,all the doctors told me that i had nothing and what ever cream they gave me,,did not worked, i even took levaquin in my own but it dint help either,,i had a female friend that had the same symptoms for twelve years,she took floxin and was cured,,i have no taken floxin because i was advised that floxin is the same as taking levaquin,the head of the penis and the skin around get red like irritated and the feeling is burning and pain,,can a doctor or some one out there please help me,,thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.